Tsukuba Journal of Mathematics

Dual Lie algebras of Heisenberg Poisson Lie groups

Kentaro Mikami and Fumio Narita

Full-text: Open access

Abstract

In this note, we shall classify all the dual Lie algebra structures induced by multiplicative Poisson tensors on an arbitrary dimensional Heisenberg Lie group.

Article information

Source
Tsukuba J. Math., Volume 17, Number 2 (1993), 429-441.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162270

Digital Object Identifier
doi:10.21099/tkbjm/1496162270

Mathematical Reviews number (MathSciNet)
MR1255481

Zentralblatt MATH identifier
0819.22014

Citation

Mikami, Kentaro; Narita, Fumio. Dual Lie algebras of Heisenberg Poisson Lie groups. Tsukuba J. Math. 17 (1993), no. 2, 429--441. doi:10.21099/tkbjm/1496162270. https://projecteuclid.org/euclid.tkbjm/1496162270


Export citation